Yuan Si. Spline Sectorial Elements[J]. Applied Mathematics and Mechanics, 1984, 5(6): 879-886.
Citation: Yuan Si. Spline Sectorial Elements[J]. Applied Mathematics and Mechanics, 1984, 5(6): 879-886.

Spline Sectorial Elements

  • Received Date: 1983-09-13
  • Publish Date: 1984-12-15
  • In this paper, the quadratic and cubic spline local interpolations on a sectorial elemeat in polar coordinates is discussed and a class of spline sectorial elements for analyses of plane and thin plate problems are presented. A reasonable treatment of the assumed displacement fields for elements with nodes at the origin(r=0) is made so that the elemeats can not only characterize the geometrical properties at the origin but also remove the siagularitp of strains and stresses there.Some numerical examples are given to show the efficiency of the proposed elemeats.
  • loading
  • [1]
    石钟慈,样条有限元法,计算数学,1,1(1979).50-72.
    [2]
    何广乾、周润珍.林春哲,样条函数法在解板壳问题中的应用,建筑结构学报.2.2(1981).1-9.
    [3]
    袁驷,用三次B样条进行旋转壳有限元分析.建筑结构学报.3,4(1982).25-30.
    [4]
    袁驷,样条矩形单元,计算结构力学及其应用.1,2(1984),41-48.
    [5]
    华东水利学院.《弹性力学问题的有限单元法》.水利电力出版社(1978).
    [6]
    Timoshenko,S.aad S.Woinowsky-Krieger,Theory of Plates and Shells,second edition,McGraw Hill Book Company,Inc,(1959).
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (1737) PDF downloads(546) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return